# SDR RJEF20220310001

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N788AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8938
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECT T.O. DUE UNRELIABLE SPEED F/O PFD 40KTS-PF PFD 80 KTS BRAKE TEMP. 650. FOLLOWING TSM 34-11-00-810-870-A REV 59. VISUAL CHECK OF THE PITOT PROBE WAS PERFORMED IAW AMM 34-11-15-200-001-A REV59. F/O PITOT TUBE PROTECTIVE COVER WAS REMOVED IAW AMM 10-11-00-555-014-A REV59 AND RELATED PITOT LINE WAS PERFORMED FLUSH IAW AMM 34-10-00-170-001-A REV59. PERFORMED TSM 32-42-00-810-924-A REV59 BRAKE INSPECTION OK IAW AMM 05-51-16-200-001 REV 59 UNDER AUTHORIZATION NUMBER 788-TSR-2022-03-121
